# SDR AUS20020093

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591D
- Condition: Failed
- Location: Air Distribution
- Part time: 34,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD EQUIPMENT COOLING FAN FAILED.
